I could feel as if an arrow was shot(stabbed) into my breast and also the movement of the probe. I screamed and... sobbing in such pain that I felt throughout, that I am reluctant to have the next step. A wire insert to attach to the titanium seed, as a lead for the surgeon. I want to ask for more novocaine and a few minutes to let it work. I'm 180 lbs. & 70 yrs. old, in good health. "Tnks.
Tell them that your experience was less than pleasant and you want better anesthesia this time! It may be that they didnt allow enough time for the anesthetic to work. They may not have injected deep enough either. It may also help if they give you a pill like Valium or Xanax, in a moderate dose, to sedate you slightly and help with anxiety, along with the numbing shot. You have a right to have decent anesthesia. Ask the Dr doing it how much pain you should expect. Everyone's pain tolerance is different and some people are more resistant to numbing than others.
I agree! From what I hear these procedures are unpleasant, but you shouldn't be in that much pain. Tell everyone involved about your experience this last time. Especially ask your doctor and the anesthesiologist (if one is there) if you can have better pain control with this next procedure. Some doctors just don't seem to have much sense regarding pain, so be sure to speak up and tell them. Hope this next one goes better! - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2010 • 4 answers
Posted 2 Aug 2014 • 1 answer
Capecitabine - I have been on this drug for one week, pain, nausea and diarrhea. My dose is 1800 mg?
Posted 20 Feb 2017 • 1 answer
Posted 9 May 2017 • 0 answers
Posted 10 Jun 2017 • 2 answers